# SDR JGVR20200303001

- Difficulty date: March 3, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N315QS
- Make and model: Cessna 680A
- Aircraft serial: 0220
- Aircraft time: 10,139 hours, 6,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Not Reported
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED SPOTS OF CORROSION ON LH AND RH SIDES OF FORWARD DROPPED AISLE PER AEROSPACE QRD ERO-965791, TITLED "FUSELAGE REPAIR", DATED 27 FEB 2020 AND SUPPORTED BY FAA FORM 8110-3 DATED FEBRUARY 27, 2020.
